La vitesse de propagation dans le problème de la digue
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 3, pp. 7-28.
@article{AFST_1990_5_11_3_7_0,
     author = {Carrillo, Jos\'e and Gilardi, Gianni},
     title = {La vitesse de propagation dans le probl\`eme de la digue},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {7--28},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {3},
     year = {1990},
     zbl = {0723.76094},
     mrnumber = {1191718},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1990_5_11_3_7_0/}
}
Carrillo, José; Gilardi, Gianni. La vitesse de propagation dans le problème de la digue. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 3, pp. 7-28. http://www.numdam.org/item/AFST_1990_5_11_3_7_0/

[1] Aronson (D.G.) .- Some properties of the interface for a gas flow in porous media, Free boundary problems : theory and applications, vol. 1, Research Notes in Mathematics, 78 (1983) pp. 150-159. | Zbl 0513.35079

[2] Carrillo (J.) .- Uniqueness of the solution of the evolution dam problem, à paraître. | Zbl 0810.76086

[3] Diaz (J.I.) .- Solutions with compact support for some degenerate parabolic problems, Nonlinear Analysis, vol. 3, 6 (1979) pp. 831-847. | MR 548955 | Zbl 0425.35056

[4] Dibenetto (E.) and Friedman (A.) .- Periodic behaviourfor the evolutionary dam problem and related free boundary problems, Comm. P.D.E., 11 (1986) pp. 1297-1377. | MR 857169 | Zbl 0624.35084

[5] Friedman (A.) Torelli (A.) .- A free boundary problem connected with non steady filtration in porous media, Nonlinear Analysis, 1 (1977) pp. 503-545. | MR 605664 | Zbl 0373.76078

[6] Gilardi (G.) .- A new approach to evolution free boundary problems, Comm. P.D.E., 4 (1979) pp. 1099-1123, 5 (1980) pp. 983-984. | MR 544884 | Zbl 0426.35096

[7] Kröner (D.) .- Large time behaviour for the solution of the nonsteady dam problem, in Variational methods for free surfaces interfaces, Concus & finn ed., Springer (1985).

[8] Torelli (A.) . - On a free boundary problem connected with non steady filtration phenomenon, Ann. Sc. Norm. Sup. Pisa, (4) 8 (1977) pp. 33-59. | Numdam | MR 443564 | Zbl 0354.76069

[9] Visintin (A.) . - Existence results for some free boundary filtration problems, Ann. Mat. Pura Appl., (4) 124 (1980) pp. 320-393. | MR 591561 | Zbl 0445.76078